# SDR AALA2019100979030

- Difficulty date: October 6, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 24,324 hours, 9,855 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR RETURNED TO IAH ON ACCOUNT OF PRESSURIZATION ISSUE. EMERGENCY WAS DECLARED. MAINTENANCE ACCOMPLISHED OPERATIONAL TEST AND LEAK TEST OF THE PRESSURIZATION SYSTEM IAW AMM 05-51-91, OPS AND LEAK TEST GOOD. ACCOMPLISHED OPS TEST OF THE CABIN OUTFLOW VALVE IAW AMM 21-31-03, OPS TEST GOOD. ACCOMPLISHED BITE TEST OF CPC IAW AMM 21-31-00, NO FAULTS FOUND. ACCOMPLISHED BITE TEST OF THE PACK/ZONE TEMPERATURE CONTROLLER IAW AMM 21-61-00, AIRCRAFT PTC BITE GOOD. AC RETURNED TO NORMAL CONFIG. AIRCRAFT OK FOR SERVICE. PERFORMED GVI OF CABIN OUTFLOW VALVE, NO DEFECT NOTED.
